# SDR OG52004F00000

- Difficulty date: March 25, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N286ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844035
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 6354300
- Condition: Cracked
- Location: Rudder
- Part time: 2,639 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SPAR CRACKED ON BOTH SIDES FROM THE TOP TO THE BOTTOM ABOUT AN INCH IN LENGTH.  THE CRACK IS ALL THE WAY THROUGH THE SPAR AND ALSO THE DOUBLER.
